# SDR DALA2022070504661

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 60,703 hours, 28,412 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3271 - DIV - DIVERTED TO MSY DUE TO FUEL IMBALANCE WITH A FUEL AUTO FEED FAULT AND UNABLE TO BALANCE WITH PUMPS. CORRECTIVE ACTION: PERFORMED FUEL GROUND RESET AND LEVELED FUEL LOAD PER AMM. (9234486)
